# SDR R61A2023092700529

- Difficulty date: September 8, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 88 UNDER SHEAR CLIP, BETWEEN STGRS 28R-27R. REMOVED AND REPLACED FRAME 88 LWR SECTION BETWEEN STGRS 26R-25L REF EMB 175 SRM 51-40-08.
